# SDR SWAA2021122042001

- Difficulty date: November 9, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED BETWEEN STA 277 AND 295.5 ; BL-0 MKD DOT ; / [01] REMOVED INTERCOSTAL AT FWD WET AREA;BET.STA 277 TO STA 295.5;BL 0.PER B 737-700 SRM 51-40-02-0G-0.; [02] LOCATED AND DRILL NEW PART.PER B 737-700 SRM 51-10-02-0G-0; [03] VERIFIED STEP 1 AND 2. OK TO INSTALL NEW FLOOR SUPPORT INTERCOSTAL.; [04] UPDATED MEASUREMENTS.; [05] INSTALLED NEW INTERCOSTAL AT FWD WET AREA BETWEEN STA 277 AND STA 295.5 BL0 PER B737-700 SRM 51-40-02-0G-0.; [06] VERIFIED STEP 5.
